# SDR REX2008F00045

- Difficulty date: August 22, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1837
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 14,788 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE IN CRUISE.  FLAP ELECTRONIC CONTROL UNIT (FECU) INTERROGATED FAULT CODES LOGGED 1.  RT BPSU (BRAKE POSITION SENSING UNIT) 2. FECU 3. WIRING RT BPSU.  12 1B AND 12 2B.  R&R THE RT BPSU PER BOMBARDIER AMM OPS CHECK PERFORMED ALONG WITH A FUNCTIONAL CHECK FLIGHT NO DEFECTS NOTED.
